Limit search to available items
Book Cover
E-journal

Title Pacific journal of mathematics for industry
Published Fukuoka, Japan : Institute of Mathematics for Industry, Kyushu University : Faculty of Mathematics, Kyushu University ; [Berlin] : Springer, [2014]-
Began with vol. 6 (2014)
Online access available from:
ProQuest Central    01 Aug. 2014-
View Resource Record  
SciTech Premium Collection    01 Aug. 2014-
View Resource Record  
SpringerOpen    01 Jan. 2014-
View Resource Record  
Academic OneFile (Gale)    01 Jan. 2018-
View Resource Record  

Copies

Description Online resource
Prior Title Journal of math-for-industry
Related To "This is a printed version of the open access journal PJMI published by Springer."
Notes Description based on: Vol. 6 (2014); title from webpage (viewed on July 31, 2017)
Latest issue consulted: Vol. 9 (2017)
Subject Engineering mathematics -- Periodicals
Mathematics -- Industrial applications -- Periodicals
Manufacturing processes -- Mathematics -- Periodicals
Industrial engineering -- Mathematics -- Periodicals
Form Electronic journal
Author Kyūshū Daigaku
LC no. 2015262053
ISSN 2198-4115
2188-6369
Other Titles PJMI